# SDR SIMA20131230002

- Difficulty date: December 30, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 25,728 hours, 18,375 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

WHILE PREPARING TO CLOSE OUT THE FLIGHT, SMELL OF SMOKE IN THE AFT CABIN & LAVATORY SMOKE DETECTOR ACTIVATED.
